On Abnormally Factorizable Finite Solvable Groups

Authors

  • A. F. Vasil'ev

Abstract

We study hereditary formations closed with respect to the operation of taking products of abnormal subgroups of finite solvable groups. We obtain a constructive description of solvable local hereditary formations of finite groups with the property indicated.

Published

25.09.2002

Issue

Section

Research articles

How to Cite

Vasil'ev, A. F. “On Abnormally Factorizable Finite Solvable Groups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 9, Sept. 2002, pp. 1163-71, https://umj.imath.kiev.ua/index.php/umj/article/view/4156.